# SDR SWAA2021111925773

- Difficulty date: October 2, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HAS CORROSION ON LOWER FWD CORNER ON EXTERIOR SIDE OF DOOR ; / [01] EVALUATED CORROSION ON LAV SERVICE DOOR; FOUND 0.030 REMOVED FROM ORIG 0.100 IN 3'X2' AREA; FOUND TO BE OUT OF LIMITS PER SRM 52-40-01-1A-4 USING DIAL DEPTH GAUGE ID NCX000697 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ITEM 1.; [03] REPLACED LAV SERVICE DOOR IAW MM 52-49-07-000-801;MM 52-49-07-400-801 USED BONDING METER ID# ATS1257 S/N DC003961 BOND CHECK GOOD; [04] VERIFIED CORRECTIVE ACTION ITEM 3.
